# SDR SCNA20141212214

- Difficulty date: December 2, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,624 hours, 18,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE AND KEEPS POPPING THE FUSE IN THE CHARGER. REPAIRED WIRING FROM CONNECTOR, D10748, PIN 12 TO CONNECTOR, D12052, PIN 2 AT ROW 1, SEAT AB.
